Uniqueness of Fourier-Jacobi models: The Archimedean case

Yifeng Liu, Binyong Sun*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We prove uniqueness of Fourier-Jacobi models for general linear groups, unitary groups, symplectic groups and metaplectic groups, over an Archimedean local field.

Original languageEnglish (US)
Pages (from-to)3325-3344
Number of pages20
JournalJournal of Functional Analysis
Volume265
Issue number12
DOIs
StatePublished - Dec 15 2013

Keywords

  • Classical group
  • Fourier-Jacobi model
  • Irreducible representation

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Uniqueness of Fourier-Jacobi models: The Archimedean case'. Together they form a unique fingerprint.

Cite this